Uniform Approximation on Manifolds.

John Erik Fornaess

Mathematica Scandinavica (1972)

  • Volume: 31, page 166-170
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fornaess, John Erik. "Uniform Approximation on Manifolds.." Mathematica Scandinavica 31 (1972): 166-170. <http://eudml.org/doc/166263>.

author = {Fornaess, John Erik},
journal = {Mathematica Scandinavica},
pages = {166-170},
title = {Uniform Approximation on Manifolds.},
url = {http://eudml.org/doc/166263},
volume = {31},
year = {1972},

AU - Fornaess, John Erik
TI - Uniform Approximation on Manifolds.
JO - Mathematica Scandinavica
PY - 1972
VL - 31
SP - 166
EP - 170
UR - http://eudml.org/doc/166263
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.